# SDR UIEA2025122701361

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,630 hours, 19,966 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NON-MECHANICAL CONDITION. SPEED WAS APPROXIMIATELY 30 KNOTS.AND BRAKE TEMPS NORMAL..  PERFORMED HIGH STOP INSPECTION IAW  AMM 05-51-14, NO DISCREPANCIES NOTED AT THIS TIME.
